RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 5(329), Pages 169–170 (Mi umn215)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Combinatorial formulae for the $\chi_y$-genus of a multioriented quasitoric manifold

T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm215

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:5, 1037–1039

Bibliographic databases:

MSC: Primary 57R20, 57S25; Secondary 14M25, 58G10
Accepted: 23.08.1999

Citation: T. E. Panov, “Combinatorial formulae for the $\chi_y$-genus of a multioriented quasitoric manifold”, Uspekhi Mat. Nauk, 54:5(329) (1999), 169–170; Russian Math. Surveys, 54:5 (1999), 1037–1039

Citation in format AMSBIB
\Bibitem{Pan99}
\by T.~E.~Panov
\paper Combinatorial formulae for the $\chi_y$-genus of a~multioriented quasitoric manifold
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 5(329)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn215}
\crossref{https://doi.org/10.4213/rm215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741675}
\zmath{https://zbmath.org/?q=an:0969.57023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1037P}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 5
\pages 1037--1039
\crossref{https://doi.org/10.1070/rm1999v054n05ABEH000215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086693000014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033258978}


Linking options:
  • http://mi.mathnet.ru/eng/umn215
  • https://doi.org/10.4213/rm215
  • http://mi.mathnet.ru/eng/umn/v54/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. T. E. Panov, “Hirzebruch genera of manifolds with torus action”, Izv. Math., 65:3 (2001), 543–556  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. Buchstaber, VM, “Tangential structures on toric manifolds, and connected sums of polytopes”, International Mathematics Research Notices, 2001, no. 4, 193  crossref  mathscinet  zmath  isi  elib
    4. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Hiroaki Ishida, Yukiko Fukukawa, Mikiya Masuda, “Topological toric manifolds”, Mosc. Math. J., 13:1 (2013), 57–98  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:116
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021